advertisement
Question
Posted by: Anonymous | 2009/06/29

spotting on minesse

Hi, I have been spotting for most of the past month already - I am on the minesse pill - been using this since august last year. I was on antibiotics and an antifungal medication a month ago - the spotting started then... my gp says that i should change to a higher dosage pill. I am aprehensive about this. I have never had spotting before. I take my pill correctly and never miss... what should i do? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the spotting is related to the antibiotics. Wait a bit longer but, if it persists, you will probably need to change to a higher dose Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement